A global qualitative picture of a certain dynamical system
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 473-478
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a6,
author = {P. S. Belevets},
title = {A global qualitative picture of a certain dynamical system},
journal = {Differencialʹnye uravneni\^a},
pages = {473--478},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a6/}
}
P. S. Belevets. A global qualitative picture of a certain dynamical system. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 473-478. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a6/